# SDR UPS03840368

- Difficulty date: March 12, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  EMPENNAGE L10 LT END FITTING CRACKED FROM 1768-1773.  PERFORMED HFEC IAW NDT SPM 06-10-01, .001 CRACK FOUND ON FITTING.  REMOVED OLD FITTING TO FOM.  LOCATED, DRILLED, DEBURRED AND INSTALLED NEW END FITTING IAW DC8 SRM 51-1-20D.
